# SDR GTIA2024102838481

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 16,064 hours, 6,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA'S REPORTED CHEMICAL ( BURNING ) SMELL ON DESCENT IN 5 MIN DURATION -FOLLOWED TSM 05-50-00-810-831-A. DURING PRE-CONDITIONING OF APU, DID NOT NOTICE SMELL ON A/C. APU OIL LEVEL AT SVC LEVEL. INSPECTED APU COMPARTMENT FOR LEAKS. NO LEAK NOTED. A/C OK FOR SVC.
